# SDR GUUA12180702

- Difficulty date: December 18, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- Aircraft time: 38,875 hours, 40,631 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12036904005
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9227, EMERGENCY LIGHTS NEAR GALLEY ARE DAMAGED AND MISSING RED LIGHT ON THE END.  INSTALLED RED EMERGENCY LIGHT AND TRACK.
